# SDR CALA2016041100216

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 55,238 hours, 17,581 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 8200048402
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 UPPER DOOR SURROUND EMER EXIT LIGHT GND WIRE IS UNATTACHED ON LIGHT ASSEMBLY.  R & R UPPER DOOR SURROUND EMER LIGHT ASSEMBLY IAW AMM 33-51-01-900-802.  OPERATIONS CHECKED GOOD.
